Haemorrhage in the labyrinth caused by anticoagulant therapy: case report

@article{Callonnec1999HaemorrhageIT,
  title={Haemorrhage in the labyrinth caused by anticoagulant therapy: case report},
  author={Françoise Callonnec and J. P. Marie and Emmanuel G{\'e}rardin and Kathlyn Marsot-Dupuch and J. Andrieu Guitrancourt and Jacques Thiebot},
  journal={Neuroradiology},
  year={1999},
  volume={41},
  pages={450-452}
}
We report a patient who experienced a severe vertiginous episode with bilateral tinnitus and progressive right-sided hearing loss. She had Marfan's disease and was on anticoagulant treatment. The fluid in the labyrinth gave higher signal than cerebrospinal fluid on T1-weighted images, suggesting haemorrhage. The radiological follow-up is discussed. 

Connections & Topics

Mentioned Connections BETA
Haemorrhage in the labyrinth caused by anticoagulant therapy : case report .
Haemorrhage in the labyrinth caused by anticoagulant therapy : case report .
All Topics